Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2004, Issue 4, Pages 347-376
http://dx.doi.org/10.1155/S1024123X04405043

Peristaltic transport of an Oldroyd-B fluid in a planar channel

1Department of Mechanics, Darmstadt University of Technology, Hochschulstra├če 1, Darmstadt 64289, Germany
2Department of Mathematics, Quaid-i-Azam University, Islamabad 45320, Pakistan
3Department of Mathematics, Pennsylvania State University, York Campus, York, PA 17403, USA

Received 5 June 2003; Revised 20 May 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

T. Hayat, Y. Wang, K. Hutter, S. Asghar, and A. M. Siddiqui, “Peristaltic transport of an Oldroyd-B fluid in a planar channel,” Mathematical Problems in Engineering, vol. 2004, no. 4, pp. 347-376, 2004. https://doi.org/10.1155/S1024123X04405043.